Small ball bowel movements for a year now after colonoscopy
I had a colonscopy about a year ago and my bowel movements right after the procedure changed to small ball bowel movements for a year now. The colonoscopy was fine. I have been taking fiber and drinking about 8 glasses of water a day to see if this will improve my stools. So far the fiber has not helped. I have diabetes, type 2 and take Metformin and Glyburide. I also take Lisinopril and Hydrochlorothiazide for high blood pressure. I was drinking a soy powder drink for a year and stopped around the time I had the colonoscopy so my diet has changed. I no longer have the soy in my diet. I have heard the colonscopy prep liquid (I had ot drink a gallon of this) in some cases causes kidney disease. I am also concerned about this prep liquid and want to know if it can cause the small ball bowel movements (rabbit pellet type)? I am post-menopausal and quit taking my monthly birth control pills. The water I drink at work is hard water (perhaps a lot of lime in it).
What should I do and what may have caused this? Also is the colonoscopy pre liquid to blame for this? Do I need to do a colon cleanse? How can I get my bowel movements back to normal size?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.